Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A matrix free treatment of the problem of Riemann matrices


Authors: L. Auslander and R. Tolimieri
Journal: Bull. Amer. Math. Soc. 5 (1981), 263-312
MSC (1980): Primary 01A55, 01A60, 16A46, 22E25
DOI: https://doi.org/10.1090/S0273-0979-1981-14935-1
MathSciNet review: 628660
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Structures of algebras, Amer. Math. Soc. Colloq. Publ., no. 24, Amer. Math. Soc. Providence, R. I., 1939.
  • 2. L. Auslander, Lecture notes on nil-theta functions, CBMS Regional Conf. Ser. in Math., no. 34, Amer. Math. Soc., Providence, R. I., 1977. MR 466409
  • 3. N. Jacobson, Abraham Adrian Albert 1905-1972, Bull. Amer. Math. Soc. 80 (1974), 1075-1100. MR 342341
  • 4. C. L. Siegel, Lectures on Riemann matrices, Tata Institute of Fundamental Research, Bombay, 1963. MR 266959
  • 5. R. Tolimieri, Heisenberg manifolds and theta functions, Trans. Amer. Math. Soc. 239 (1978), 293-319. MR 487050
  • 6. A. Weil. Sur certaines groupes d'operateurs unitaires, Acta Math. 111 (1964), 143-211. MR 165033

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 01A55, 01A60, 16A46, 22E25

Retrieve articles in all journals with MSC (1980): 01A55, 01A60, 16A46, 22E25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14935-1

American Mathematical Society